MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2516C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Film evaluation summary: the exact cause of the proximal type i endoleak could not be determined from the films provided.The anatomy at implant is unknown, and earlier follow-up images were not available for return and comparison.Ct¿s returned from 11 months post-implant revealed that the endurant ii bifurcate was positioned ~5mm below the lowest left renal artery near the bottom of the remaining proximal neck.Ten (10) mm¿s below the left renal the bifurcate diameter was 25mm, and there was lack of stent graft radial apposition within the aorta which measured >30mm in diameter, and there was a resulting type ia endoleak.There appeared to be adequate distal sealing; bilaterally.The cause of the proximal type i endoleak appears most like due to an inadequate proximal seal caused by a non-existent proximal neck.It is possible that the short (5mm) remaining neck length was caused by disease progression, and it is unclear if the stent graft may have migrated since the original location of the implanted bifurcate is unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 51mm diameter abdominal aortic aneurysm.It was reported that the patient was presented emergently approx.1-year post index procedure.A ct scan revealed a type ia endoleak.Per the physician, the cause of the event cannot be determined.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7801505
Report Number2953200-2018-01189
Device Sequence Number1862157
Product Code MIH
UDI-Device Identifier00613994991270
UDI-Public00613994991270
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2019
Device Model NumberETBF2516C166E
Device Catalogue NumberETBF2516C166E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2018
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer10/26/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR